MathSciNet Relay Station
MathSciNet bibliographic data
MR512177 92A09 (35Q20)
Bell, Jonathan; Cook, L. Pamela On the solutions of a nerve conduction equation. SIAM J. Appl. Math. 35 (1978), no. 4, 678–688.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement